# SDR AALA990725

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OVERNIGHT MAINTENANCE EMERGENCY EXIT SIGN INOPERATIVE.  REPAIRED WIRES TO EMERGENCY EXIT SIGN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
